MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE ABS BUTTON ROUND 14MM CONCAVE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. TIGHTROPE ABS BUTTON ROUND 14MM CONCAVE; NON-DEGRADABLE FIXATN FASTENER
Model Number TIGHTROPE ABS BUTTON ROUND 14MM CONCAVE
Medical Device Problem Codes Positioning Failure (1158); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-1588tb-4 round, concave, ø 14 mm tightrope abs button could not be secured to the cortex when reinserting due to the patient's condition.A flat button was used to complete the case.This was discovered during use with no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to patient-specific factors, such as poor bone quality, which may prevent the button from achieving solid fixation, as the cortex may not provide adequate resistance for the button to lock against.Per dfu-0147-eo revision 5, c.Contraindications: 7.The use of this device may not be suitable for patients with insufficient or immature bone.The physician should carefully assess bone quality before performing orthopedic surgery on patients who are skeletally immature.

Brand Name
TIGHTROPE ABS BUTTON ROUND 14MM CONCAVE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23757687
Report Number1220246-2025-05512
Device Sequence Number10079408
Product Code MBI
UDI-Device Identifier00888867157736
UDI-Public(01)00888867157736(11)210222(17)260131(10)12777439
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberTIGHTROPE ABS BUTTON ROUND 14MM CONCAVE
Device Catalogue NumberAR-1588TB-4
Device Lot Number12777439
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown